MathSciNet Relay Station
MathSciNet bibliographic data
MR787957 42B20 (42B30 46E99 47G05)
Frazier, Michael Subspaces of ${\rm BMO}({\bf R}^n)$. Trans. Amer. Math. Soc. 290 (1985), no. 1, 101–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement